# SDR DALA2017010310181

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR PAN ANGLE BTW BEAM 5 AND 6 AT MAIN ENTERANCE DOOR. SPLICE WAS REPLACED PER DC 9/MD80 SRM 51-30-02 AND DWG 5914121 REV. AV.   (LP2828943)
